# SDR IXXA20161214210

- Difficulty date: November 2, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 566-588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT RBL 26 AT BS 566 - 588.  REMOVED AND REPLACED THE THE FLOOR SUPPORT AND  FOUND IT TO BE  OUT OF LIMITS IAW SRM 51-40-02 PARAGRAPH 407, SRM 51-40-05.
